MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Osteolysis (2377)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech vantage total ankle study, the 62 year old female patient had an initial left taa on (b)(6) 2022 and presented with lucency and cyst formation approximately 1 year post initial procedure on (b)(6) 2023.On (b)(6) 2023, the subject's radiographic findings determined there is increased lucency about the tibial component compared to (b)(6) 2023.Subject came in for a follow-up visit pertaining to the findings on (b)(6) 2024.On (b)(6) 2024, radiographic findings stated that there was stable lucency about the tibial component compared to (b)(6) 2023, but increased since (b)(6) 2023.The case report form indicates that this event is unlikely related to the device and definitely not related to the procedure.The report also indicates the action taken was medication and the outcome of this event is continuing.350-11-01 - tibial plate fb sz 1 lt: 6694220.No device return anticipated due to being a clinical trial study.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 350-21-21 - tibial insert fb sz 1 lt 8mm: 5299361, 350-10-01 - ankle sz 1 locking clip: 7041185, 350-01-01 - talar implant sz 1 lt 6860302, 351-91-03 - recip sawblade 8x50x1mm: 038799.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b2, b5, d1, d4 (remove all data from initial report - catalog number-unknown) g1, g4, h4 (remove date) clinical code, impact code, component code, type of investigation, investigation findings and investigation conclusions.The reason for the event reported may have been due to bone cyst formation, as stated in the information reported.However, this cannot be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported by the exactech vantage total ankle study, the female patient had an initial left taa and presented with lucency and cyst formation approxiamtely one year post initial procedure.The subject's radiographic findings determined there is increased lucency about the tibial component compared to previous results.Subject came in for a follow-pp visit pertaining to the findings.The radiographic findings stated that there was stable lucency about the tibial component compared to previous results but has increased.The action taken was medication and the outcome of this event is continuing.

Brand Name
VANTAGE FIXED-BEARING ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18620233
Report Number1038671-2024-00144
Device Sequence Number11372840
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight62 KG
Patient RaceWhite